Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

Any Advice appreciated. Don't Know what to do

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Any Advice appreciated. Don't Know what to do on Sat Nov 11, 2017 9:52 pm

TonyHoho


Hey Everyone

I am a 19 yr old male been visiting this forum for some time now. Decided to ask for advice as I am at a loss off what to do.

I have got off Prozac 6 months ago after taking it for 6 months and haven't been able to function since. Before that, I took celexa and Wellbutrin for 6 months, and then clomiprimine and klonopin for 6 months just before taking prozac. I finally realize that my depression was a result of my current environment and have since moved and feel amazing.

After getting off prozac, I took 3 months to fully recover, fix my issues, and get through all withdrawal problems, ever since I got off I can't function at all. after waiting 3 months, I decided to try triblulus, maca root, l arginine, citrulline, ginseng, zinc. None of those worked at all. I tried Cialis for 3 weeks, could not perform at all surprisingly . After, I tried yohimibine hcl, starting at 2.5 mg and increasing all the way to 20 mg a day. I could finally function when I stack the yohimbine with cialis, but was told to stop by a doctor. After seeing an endocrinologist, urologist, psychiatrist, 2 primary car physicians, they all told me its because of anxiety! they then told me to stop all drugs and get on Wellbutrin.  I really am at a loss. None of them even understand lasting sexual problems after getting off srris.

I dont know which route to go in order to antagonize and agonize the necessary receptors. There are so many medications to try I thought I would ask here . I would appreciate any advice as I feel as I have exhausted all my options.

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
TonyHoho wrote:Hey Everyone

I am a 19 yr old male been visiting this forum for some time now. Decided to ask for advice as I am at a loss off what to do.
I am very sorry to hear that Tony.
TonyHoho wrote:
I have got off Prozac 6 months ago after taking it for 6 months and haven't been able to function since. Before that, I took celexa and Wellbutrin for 6 months, and then clomiprimine and klonopin for 6 months just before taking prozac. I finally realize that my depression was a result of my current environment and have since moved and feel amazing.
Environment plays a very big role in mood. Prozac is terrible for you though.
TonyHoho wrote:
After getting off prozac, I took 3 months to fully recover, fix my issues, and get through all withdrawal problems, ever since I got off I can't function at all. after waiting 3 months, I decided to try triblulus, maca root, l arginine, citrulline, ginseng, zinc.
Those are not very strong herbs, they don't help many people and Ginseng takes quite a while to have any effect on sexuality.
TonyHoho wrote:
None of those worked at all. I tried Cialis for 3 weeks, could not perform at all surprisingly .
Because your body wasn't creating the nitric oxide at that point. Prozac diminished it so there was nothing for Cialis to "preserve" or increase; that's what it does  - it stops the breakdown of N.O metabolites. If there isn't enough of those metabolites around - the increase in them with Cialis is unremarkable.


TonyHoho wrote:
After, I tried yohimibine hcl, starting at 2.5 mg and increasing all the way to 20 mg a day. I could finally function when I stack the yohimbine with cialis,
Those two work very well together. Yohimbine works by activating N.O and glutamate (by reducing GABA) and thus increases nitric oxide neuronally. Then the Cialis picked up after that and enhanced the already increased (or rebooted) nitric oxide.


TonyHoho wrote:
but was told to stop by a doctor.
Why? If they were working there's no harm in continuing them. As long as you aren't overdoing it with Yohimbine there should be no problem.
TonyHoho wrote:
After seeing an endocrinologist, urologist, psychiatrist, 2 primary car physicians, they all told me its because of anxiety!
Typical "Doctor" response. If it was ANXIETY then Yohimbine would have DESTROYED your function - its an ANXIOGENIC agent. Its a well known stimulant. Clearly, your problem is not anxiety or Yohimbine would have made it worse.

TonyHoho wrote:
they then told me to stop all drugs and get on Wellbutrin.  I really am at a loss. None of them even understand lasting sexual problems after getting off srris.
Ridiculous. Wellbutrin is not the way to go. Been there done that.
Its a good drug but not for that purpose. I mean yeah, if you are REALLY Depressed I'd choose that over SSRI's any day. But overall no, especially if you want to get back on Yohimbine, you can't use those together.
TonyHoho wrote:
I dont know which route to go in order to antagonize and agonize the necessary receptors. There are so many medications to try I thought I would ask here . I would appreciate any advice as I feel as I have exhausted all my options.
You may not need to "antagonize" receptors. Based on what you are saying, the issue is at the level of nitric-oxide and cGMP or else those two agents wouldn't have corrected it. Antagonizing receptors is typically for other reasons and has more to do with libido. It also is typically for treatment resistant cases or where people have other issues like hypercortisolism or hormonal issues.

You may want to look into Phosphatidylserine (PS Supplements).
Add Yohimbine back at 20 MG.
Start with L-Carnitine Tartrate.
Use L-Tyrosine (2.5 grams) + BCAA Powder (high-dose) daily.
That should lower serotonin enough to shift the balance where you need it to be. And, you can order Cialis online : Naps Gear or there is InternationalDrugMart.com (India).

http://area-1255.forumotion.info

TonyHoho


Thank You Area for your response!

I will go ahead and follow through on your advice.

The only thing is when I hit 20 mg on yohimbine, I would sometimes get palpitations and fast heartbeat. I just feel like the yohimbine and cialis was okay, it got the job done but I wasn't 100%. I also felt like the yohimbine gave an increase in libido, which before I felt like I didn't have any. I have kinda been researching drugs to help with libido. Also, I feel like once I do the deed with my girl, I have to take days to recover. I don't think thats normal for 19.

Its just overwhelming because I feel its a two part problem. Libido and actual blood flow function are separate I feel.

I also just got results that my prolactin is high? 16.2


I am literally waiting for my other results.

Thank you for response. It truly means a lot knowing someone has an idea of what is going on and actually cares.

kpavel

avatar
Area-1255 Intelligence Oversight
Area-1255 Intelligence Oversight
Hi, it's very unnatural to have these problems at 19 yo. I think healthy people should have no problems up until ~60 years old.

I'm interested in yohimbine because actually I know it's the best inducer of ED for me for several hours. So I can suggest you a substitute from my knowledge and experience.

So in my opinion yohimbine increases vasoconstriction via alpha adrenergic receptors. It is also a mild D2 receptor antagonist. But it's action on serotonin receptors is beneficial.
Ginseng can lower noradrenaline. I find it good. Ginkgo biloba also lowers gaba-a and it was good for me. Though it can give anxiety.
To imitate yohimbine action on 5ht1b receptor you can try ziziphus spinosa (jujube).
I also advise you to try bcaa but not for very long time. These really can have longterm benefits I think.

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
TonyHoho wrote:Thank You Area for your response!

I will go ahead and follow through on your advice.

The only thing is when I hit 20 mg on yohimbine, I would sometimes get palpitations and fast heartbeat. I just feel like the yohimbine and cialis was okay, it got the job done but I wasn't 100%. I also felt like the yohimbine gave an increase in libido, which before I felt like I didn't have any. I have kinda been researching drugs to help with libido. Also, I feel like once I do the deed with my girl, I have to take days to recover. I don't think thats normal for 19.

Its just overwhelming because I feel its a two part problem. Libido and actual blood flow function are separate I feel.

I also just got results that my prolactin is high? 16.2


I am literally waiting for my other results.

Thank you for response. It truly means a lot knowing someone has an idea of what is going on and actually cares.

You don't want to get palpitations all the time, then lower Yohimbine to say 17.5 mg. If that is still giving your heart racing then 15 mg.

If you take "days to recover" then that is absolutely abnormal. It is related to your Prolactin levels. A normal male sex drive should be recovery after 20 mins but most people are fine after an hour. So you definitely need to reduce Prolactin.

In addition to what I recommended you earlier.
Add Mucuna Pruriens L-Dopa extract.

That will help get Prolactin down.

You can try other things like Ginkgo Biloba extract (EGB 761) however it contrasts with Yohimbine so you may want to pick that up as a long-term option. If Yohimbine gives you tachycardia/palpitations no matter the dose - it will end up being unhealthy for you so you should then try something else. But first start by using tiny bit lower of dose.

That should remedy the problem.

http://area-1255.forumotion.info

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum